# SDR CAL950362

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N66734
- Make and model: Boeing 727224
- Aircraft serial: 20663
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Web
- Condition: Corroded
- Location: Rt Lavatory
- Part time: 60,271 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND CORROSION ON PRESSURE WEB IN RT LAVATORY.  THE CORROSION WAS REMOVED.  DOUBLERS AND FILLER WERE FABRICATED AND INSTALLED IAW SRM 51-10-2, 51-30-2, AND 51-40-2.  (W)
